RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Zh. Ind. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Zh. Ind. Mat., 2005, Volume 8, Number 3, Pages 32–39 (Mi sjim287)  

Numerical solution of a problem about the parameters of a conformal mapping

Y. V. Gubkinaab, I. B. Davydkin, V. N. Monakhov

a M. A. Lavrent'ev Institute of Hydrodynamics
b Gorno-Altaisk State University

Abstract: A converging cyclic iteration method is applied for finding the parameters of a conformal mapping of the upper half-plane onto the domain bounded by a given polygon. The numerical realization of the method is presented with a proof of convergence and an estimate of the convergence speed. A few examples of computer calculations is given.

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2007, 1:2, 193–200

Bibliographic databases:

UDC: 517.958:531.32
Received: 22.11.2004
Revised: 02.08.2005

Citation: Y. V. Gubkina, I. B. Davydkin, V. N. Monakhov, “Numerical solution of a problem about the parameters of a conformal mapping”, Sib. Zh. Ind. Mat., 8:3 (2005), 32–39; J. Appl. Industr. Math., 1:2 (2007), 193–200

Citation in format AMSBIB
\Bibitem{GubDavMon05}
\by Y.~V.~Gubkina, I.~B.~Davydkin, V.~N.~Monakhov
\paper Numerical solution of a problem about the parameters of a~conformal mapping
\jour Sib. Zh. Ind. Mat.
\yr 2005
\vol 8
\issue 3
\pages 32--39
\mathnet{http://mi.mathnet.ru/sjim287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2220174}
\zmath{https://zbmath.org/?q=an:1101.30012}
\elib{http://elibrary.ru/item.asp?id=13547163}
\transl
\jour J. Appl. Industr. Math.
\yr 2007
\vol 1
\issue 2
\pages 193--200
\crossref{https://doi.org/10.1134/S199047890702010X}


Linking options:
  • http://mi.mathnet.ru/eng/sjim287
  • http://mi.mathnet.ru/eng/sjim/v8/i3/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский журнал индустриальной математики
    Number of views:
    This page:341
    Full text:120
    References:38

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019